Indiana, 2022

Tornadoes and Damaging Winds in Indiana, May 21, 2022

May 21, 2022 · NWS IND · 20 events in 10 counties and zones

A warm and rather humid air mass across central Indiana, combined with an approaching cold front in the afternoon to produce a line of strong to severe thunderstorms. Wind damage was focused over the region's south-central counties; the line also spawned two brief EF0 tornadoes before a longer track EF1 lifted and touched down several times across southern Shelby County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$692,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

A warm and rather humid air mass across central Indiana, combined with an approaching cold front in the afternoon to produce a line of strong to severe thunderstorms. Wind damage was focused over the region's south-central counties; the line also spawned two brief EF0 tornadoes before a longer track EF1 lifted and touched down several times across southern Shelby County. A forth and final EF1 tornado tracked briefly over far southwestern Shelby County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at May 21, 12:50 PM EST, 55 minutes earlier.

Area forecast discussion, May 21, 12:50 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
150 PM EDT Sat May 21 2022

...Updated Aviation Discussion...

.Forecast Update...
Issued at 947 AM EDT Sat May 21 2022

Active...changing...developing weather pattern expected today.
Surface analysis shows a frontal boundary stretching from lower MI
to NW Indiana to southern IL. GOES16 shows three clusters of storm
systems along this boundary...one over lower MI...a second pushing
across Western Indiana and the third and largest over MO. Radar
shows storms with the second cluster over Indiana decreasing in
intensity on crossing Indiana.

HRRR suggests continue development of showers and storms across
Central Indiana today. Favorable lapse rates and CAPE will be
present ahead of the front. The big question is will we hit
convective temps? Cloud cover with this second cluster of storms
will inhibit heating somewhat this morning and additional
CI/convective debris blow off from the storms over MO are expected
to arrive this afternoon across Indiana. Thus peak heating may not
be reached across much of the forecast area due to high cloud
shield. Southeastern
areas...Columbus...Seymour...Rushville...Bedford may see best
chances for convection given the lack of thicker cloud cover and
interaction with the currently progressing area of showers and
storms across the area.

Thus have timed pops this morning along with the band currently
pushing across the forecast area and then reverted toward a likely
pops across most areas this afternoon to account for expected
development. Given the cloud cover...have trended temps cooler
(inhibiting convection) except across the SE parts of the forecast
area...where heating will be a bit more likely.

&&

.Short Term...(Today through Sunday)
Issued at 305 AM EDT Sat May 21 2022

There are uncertainties with today's convection that are inherent to
modestly forced and moderately to strongly unstable environments.
Mesoscale features dictate convective initiation in these regimes,
with storm-scale interactions and cold pools regulating subsequent
behavior.

Primary forecast uncertainties:

1) Exact position of the front once convective temperatures are
reached
2) Amount of convection that can initiate ahead of the boundary
3) Longevity and magnitude of the severe threat due to some
limiting factors

Analysis:

Two bands of convection developed earlier this evening in Illinois.
The first was surface based and relatively sparse convection along
the cold front, and the second was behind the front closer to subtle
midlevel cooling and rooted within ~850-700-mb layer moisture
advection. The latter of the two has continued to expand per
longwave IR satellite cloud top temperature trends. The consensus
among high resolution models is that this convection likely won't
augment the frontal position substantially. A steady southeastward
progression of the cold front into central Indiana through the
morning is expected, as regulated primarily by the synoptic-scale
pattern. A swifter eastward nudge to the front is expected late in
the day as upstream shortwave perturbation over the northern Rockies
moves eastward.

Several convective allowing models initiate convection this
afternoon ahead of the front. This appears to be due to a
combination of (a) some influence from aforementioned upstream
shortwave trough traversing the northern Plains, (b) upstream change
in diabatic process resulting in less pronounced warm plume/elevated
mixed layer, and (c) deeper and greater magnitude moisture advection
as is evident in precipitable water satellite (TPW) and model
depictions, as well as model forecast soundings. There still some
question on specific foci for the convection that is shown in the
CAMs, and/or if it is perhaps rooted within a moist layer above
residual elevated mixed layer, albeit not as strong as yesterday's
EML.

Furthermore, subtle details in the thermodynamic profiles will
dictate when convective temperature are reached. Thus, spatial and
temporal details of today's convective forecast is below average and
refinements to the forecast will be needed once mesoscale details
can better be assessed in observational data later this morning.
Subtle midlevel perturbations/MCVs from upstream convection are
hinted at in models and may be the most significant influence in
initial convective evolution. The first may evolve from deeper
convection now noted near Springfield, Missouri and could result in
at least isolated weaker midlevel convection moving into central
Indiana (mostly focused north of the front) by late morning or
midday. The second midlevel perturbation seems to evolve from
convection now over northern Oklahoma that could aid in deeper and
more widespread convection later this afternoon.

Otherwise, a more reliable impetus would be convergence along the
front by early afternoon. This front should be oriented northeast to
southwest from near Kokomo to Terre Haute by the time sufficient PBL
mixing occurs for convective initiation. Though, again, we reiterate
that subtle details within lower tropospheric thermodynamics will
dictate how long it takes for the convective temperature to be
reached. Last Saturday, convection developed earlier than expected,
but today we will probably have a more pronounced residual EML to
cap convection longer requiring more diabatic surface heating before
surface-based convective initiation can occur.

Convective threat assessment:

The nature of the synoptic pattern favors stronger midlevel flow and
higher shear values to be on the cold side of the boundary. This
will result in limited tilt of convective single- and multi-cells
once surface-based convection initiates. Effective shear values are
marginal for storm organization but could still support a few
sustained multi-cell clusters and event perhaps transient supercell
characteristics. Attendant hazards include hail with the most
intense/organized cores, and damaging wind gusts. The tornado threat
is low mainly due to expected storm mode, but nonzero due to
presence of modest low level shear. Hodographs do arch more as the
low level jet increases by evening. We will need to watch trends in
storm mode closely during this time period.

Heavy rainfall could be problematic for areas where heavy rainfall
occurred over the last ~48 hours resulting in depressed flash flood
guidance values. There are several pockets of around 1.5 inch one
hour (and even three hour) flash flood guidance across portions of
southern Indiana (i.e., Greene, Daviess, Martin, Lawrence, Jackson
and Jennings counties in particular). MRMS CREST soil moisture
values are particularly high from just south of Bloomfield to
Loogootee eastward to Bedford and Brownstown areas. HREF mean QPF
approaches these values in a 6-hour period, and HREF max exceeds
them fairly significantly. But, again, this is conditional on
convective placement and evolution. Also, the west side of
Indianapolis into Hendricks county has depressed FFG values due to
Friday night's convection.

Preceding the afternoon convective cycle, there's still at least a
modest signal for elevated post-frontal moisture advection to
continue to drive anafrontal convection, albeit probably in a
weakened state from what is being observed currently. Midlevel lapse
rates are fairly steep, however, so some hail may occur with this
into the northwest portion of our forecast area during the morning.

Tonight and Sunday:

The transient low-amplitude shortwave trough will dislodge cooler
high latitude air mass and send it southeastward into our area as
the cold front moves east. It may take some time for anafrontal
precipitation and clouds to depart late tonight. Some residual
moisture may contribute to diurnal flat cumulus beneath stout
subsidence inversion, and gradient should relax enough for generally
light winds with some gusts up to around 15 mph during peak mixing.
Overall a dry and cooler day with temperatures almost 10 degrees
below normal for late May.

&&

.Long Term...(Sunday night through Friday)
Issued at 305 AM EDT Sat May 21 2022

Sunday night-Tuesday will find dry and rather cool conditions
returning to central Indiana as a dome of surface high pressure
slowly crosses the Great Lakes.  Light to moderate easterly breezes
will maintain dewpoints in the 40s as clouds scatter out to start
the workweek.  This passing cool blast will be modest enough to
ensure no frost even across northern zones, which will drop into the
mid-40s.  Tuesday will see the transition back to a more disturbed
pattern as dewpoints and cloud cover both increase on southeasterly
flow.  The Blend also brought low-chance POPs for late day Tuesday
which was generally accepted as surface low pressure reaching the
Ozarks should bring adequate moisture and lift along the approaching
warm frontal zone.

Tuesday night-Friday will feature several rather damp days as
confidence is increasing a slowly-approaching wave will position
Indiana amid its warmer, moist sector.  Likely POPs will prevail for
all 12-hr periods through Wednesday-Thursday, although confidence in
appreciable rainfall will remain low for any location with heavy
precipitation instead favored among better isentropic lift across
the Great Lakes, as well as within the H500 trough's best forcing
well south/west of Indiana. Nevertheless precipitable water values,
usually within the upper portions of a 1.00-1.80 inch range will
bring the potential for locally moderate-heavy rainfall.  Embedded
thunderstorms would be mainly widely scattered and diurnally-driven,
per generally modest shear and considerable cloudiness limiting
daytime heating on both Wednesday/Thursday.  The upper trough will
eventually progress eastward into the Mid-West during the late
workweek...which should push any axis of greater Gulf moisture into
Ohio..with opportunities for both a weak dry conveyor and less-
organized precipitation surrounding the upper feature then crossing
the region through the end of the long term.

Temperatures through the long term will be near to slightly below
normal...except for mid-week overnight lows that will be held well
above normal by moderate humidity.

&&

.Aviation...(18Z TAF Issuance)
Issued at 149 PM EDT Sat May 21 2022

IMPACTS:

* Multiple rounds of rain and thunderstorms possible

* IFR to MVFR conditions through 0z, predominantly MVFR through the
  night

* Ceiling and visibility restrictions possible in storms, along with
  gusty/erratic winds.

DISCUSSION:

Flying conditions will deteriorate today with a line of showers and
thunderstorms approaching the region over the next few hours.
Adjustments to timing were made for earlier onset and continued
refinement will be needed based on trends. Temporary sub-VFR
conditions due to low ceilings and visibility in storms can be
expected. Multiple rounds of rain and storms are likely from this
afternoon through tonight. MVFR ceilings will develop later this
evening or tonight for most TAF sites.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Update...Puma
Short Term...BRB
Long Term...AM
Aviation...Melo
Hazardous weather outlook, May 21, 2:25 AM EST, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
325 AM EDT Sat May 21 2022

INZ021-028>031-035>049-051>057-060>065-067>072-220730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
325 AM EDT Sat May 21 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorm chances will increase by midday, with scattered to
numerous thunderstorms expected during the afternoon and early
evening. Severe storms are possible. Damaging wind gusts up to 70
mph and hail up to golf ball size are the main threats with the most
intense storms. Lightning is a threat in all thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are possible late Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter should closely monitor the weather situation today.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 21, 1:44 PM EST, 1 minute before
Special Weather Statement
National Weather Service Indianapolis IN
244 PM EDT Sat May 21 2022

INZ042-049-211915-
Randolph IN-Henry IN-
244 PM EDT Sat May 21 2022

...A strong thunderstorm will impact portions of southern Randolph
and eastern Henry Counties through 315 PM EDT...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over
New Castle, or 11 miles northwest of Cambridge City, moving northeast
at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southern Randolph
and eastern Henry Counties, including the following locations...
Summit Lake State Park, Mount Summit, Losantville, Modoc, Lynn,
Cadiz, Blountsville and Mooreland.

This includes Interstate 70 between mile markers 124 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Indiana.

&&

LAT...LON 4000 8520 3988 8520 3987 8522 3986 8522
      3981 8538 3995 8549 4008 8525 4008 8521
      4010 8522 4022 8499 4001 8484
TIME...MOT...LOC 1844Z 240DEG 34KT 3991 8534

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

50

The radar

The Indianapolis radar (KIND), 78 km away, was scanning. The volume nearest the first event began at 18:42 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 4 tornado. Local standard time, as filed.

Thunderstorm Wind, Owen

When
May 21, 1:45 PM EST
Where
Owen County, 0.87 mi SE of Arney
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
Social Media
Coordinates
39.210, -86.920

Grain bin blown on top of house by thunderstorm wind gusts. Report relayed from twitter by broadcast media.

Thunderstorm Wind, Monroe

When
May 21, 2:03 PM EST
Where
Monroe County, 0.54 mi W of Ellettsville
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Amateur Radio
Coordinates
39.230, -86.630

Large trees and power line downed by thunderstorm wind gusts.

Thunderstorm Wind, Owen

When
May 21, 2:08 PM EST
Where
Owen County, 0.53 mi E of Gosport
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
39.350, -86.660

Thunderstorm wind downed large trees into power lines. Reported via twitter with video.

Thunderstorm Wind, Monroe

When
May 21, 2:20 PM EST
Where
Monroe County, 0.54 mi W of Smithville
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Social Media
Coordinates
39.070, -86.510

Thunderstorm winds downed trees and power lines south of Smithville on Fairfax Road and Strain Ridge Road.

Thunderstorm Wind, Lawrence

When
May 21, 2:25 PM EST
Where
Lawrence County, 1.38 mi N of Judah
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Amateur Radio
Coordinates
38.990, -86.530

Thunderstorm winds damaged buildings across the county with no specific location noted.

Thunderstorm Wind, Lawrence

When
May 21, 2:26 PM EST
Where
Lawrence County, 0.88 mi NW of Mitchell
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
38.740, -86.480

Thunderstorm winds downed tree onto house.

Thunderstorm Wind, Morgan

When
May 21, 2:30 PM EST
Where
Morgan County, Martinsville
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
39.430, -86.430

Thunderstorm winds downed trees and large branches in the Martinsville area, including a tree onto a house.

Thunderstorm Wind, Brown

When
May 21, 2:40 PM EST
Where
Brown County, 0.93 mi NNW of Taggart
Measured
78 kt (90 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
39.282, -86.138

Widespread thunderstorm straight-line winds of 80 to 90 mph created significant uprooted and broken trees within a wide area as well along the damage path of a nearby brief, EF0 tornado.

Tornado, Brown

When
May 21, 2:40 PM EST to 2:42 PM EST
Where
Brown County, 0.73 mi NNW of Taggart to 0.71 mi N of Taggart
Rating
EF0
Path length
0.3 mi
Path width
25 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
39.279, -86.136

The first tornado to impact central Indiana on May 21st, an EF0 tornado, downed numerous trees in a convergent pattern through a densely wooded area. Peak winds estimated at 84 mph.

Tornado, Johnson

When
May 21, 2:48 PM EST to 2:49 PM EST
Where
Johnson County, 2.52 mi E of Princes Lakes to 2.61 mi E of Princes Lakes
Rating
EF0
Path length
0.1 mi
Path width
25 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
39.352, -86.033

The second tornado to impact central Indiana on May 21st, was a weak EF0 that briefly touched down in Camp Atterbury. The steeple at a church was blown over while shingles were blown off, and several vehicles were lifted slightly with plywood debris from the roof of the church underneath the tires of the cars. Peak winds estimated at 84 mph.

Thunderstorm Wind, Johnson

When
May 21, 2:52 PM EST
Where
Johnson County, 0.53 mi E of Edinburg
Measured
78 kt (90 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
39.350, -85.960

Thunderstorm produced widespread straight line winds of 80 to 90 mph that downed and uprooted numerous trees within a wide area as well as along the damage path of a nearby EF0 tornado in southeastern Johnson County. A downed tree blocked a road in Edinburgh at 1456 EST.

Thunderstorm Wind, Shelby

When
May 21, 2:53 PM EST
Where
Shelby County, 3.49 mi SW of Mt Auburn
Measured
78 kt (90 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
39.360, -85.940

Widespread thunderstorm straight line winds of 75 to 90 mph downed or uprooted numerous trees near and along the track of the brief EF1 tornado in far southern Shelby County. Thunderstorm winds also downed large tree limbs onto house per a report from Twitter.

Thunderstorm Wind, Bartholomew

When
May 21, 2:53 PM EST
Where
Bartholomew County, 2.25 mi ESE of Riverview Acres
Measured
62 kt (71 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.240, -85.880

Thunderstorm winds downed large tree limbs on northeast side of Columbus through 1456 EST, with multiple pictures via social media. Also, the Columbus Bakalar Municipal Airport (KBAK) AWOS recorded a maximum wind gust of 62 kts at 1505 EST.

Thunderstorm Wind, Bartholomew

When
May 21, 2:56 PM EST
Where
Bartholomew County, 1.48 mi NNW of Taylorsville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.320, -85.960

Thunderstorm winds downed numerous tree limbs in the area and folded over a highway sign. Received via Twitter.

Thunderstorm Wind, Shelby

When
May 21, 2:57 PM EST
Where
Shelby County, 2.26 mi WSW of Mt Auburn
Measured
78 kt (90 mph) estimated gust
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
39.384, -85.937

Widespread thunderstorm straight line winds of 80 to 90 mph downed or uprooted a significant number of trees within a wide area as well along the damage path of the long-track EF1 tornado. Tree damaged observed as far east as Waldron.

Tornado, Shelby

When
May 21, 2:57 PM EST to 3:12 PM EST
Where
Shelby County, 2.85 mi WSW of Mt Auburn to 1.87 mi W of Waldron
Rating
EF1
Path length
14.6 mi
Path width
100 yd
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
39.388, -85.951

The third tornado to impact central Indiana on May 21st, a long-track EF1, skipped along its entire path. Many trees were downed or uprooted, with the damage path maximized in town of Mount Auburn where tornado width reached 100 yards. Peak winds estimated at 110 mph.

Tornado, Shelby

When
May 21, 2:58 PM EST to 2:59 PM EST
Where
Shelby County, 1.77 mi SSW of Mt Auburn to 1.73 mi S of Mt Auburn
Rating
EF1
Path length
0.23 mi
Path width
25 yd
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.375, -85.907

The fourth tornado to impact central Indiana on May 21st, an EF1, uprooted and snapped trees as the very small tornadic circulation moved through the Auburn Hills subdivision.

Thunderstorm Wind, Monroe

When
May 21, 3:11 PM EST
Where
Monroe County, 1.48 mi NNW of Handy
Measured
50 kt (58 mph) measured gust
Property damage
$2,000
Reported by
Public
Coordinates
39.120, -86.490

Thunderstorm produces heavy rain and measured gust of 58 mph which damaged trees.

Thunderstorm Wind, Decatur

When
May 21, 3:15 PM EST
Where
Decatur County, 0.87 mi SW of Downeyville
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
39.410, -85.560

Thunderstorm winds downed multiple trees over a widespread area, including large trees, with some trees landing on homes. Trained spotter estimates wind gusts approaching 75 mph.

Thunderstorm Wind, Rush

When
May 21, 3:21 PM EST
Where
Rush County, 0.71 mi W of Moscow
Measured
70 kt (81 mph) estimated gust
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
39.480, -85.563

Thunderstorm wind gust destroyed a garage, approximately 30 by 50 feet, due to lack of significant anchoring on garage walls, and the garage door facing the wind was compromised. Two other nearby barns sustained roof loss but homes between had no damage. Debris was thrown about 20 yards to east. Little if any debris was lofted into nearby woods where no trees were down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2022Every state in 2022This day in weather historyThe tornado archive for Indiana, 2022Warnings in Indiana, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1015278, 1015279, 1015280, 1015281, 1015282, 1015283, 1015285, 1015286, 1015516, 1015517, 1015299, 1015289, 1015290, 1015292, 1015297, 1015518, 1017428, 1015300, 1015298, 1032118.